# SDR SWAA2015091443847

- Difficulty date: August 3, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 655298874
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERNAL STRAP CORRODED, BETWEEN BS 967 - 1016, BETWEEN STRINGER 24R - 26L.  REPAIRED STRAP IAW EA.
